# SDR USAA2013031800023

- Difficulty date: March 17, 2013
- Submitted: March 18, 2013
- Operation: Air carrier
- Aircraft: N813AW
- Make and model: Airbus A319-132
- Aircraft serial: 1223
- Aircraft time: 44,920 hours, 18,303 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Cover
- Condition: Displaced
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAINTENANCE REPORTED THE EMERGENCY LIGHT BATTERY COVER AT EMERGENCY EXIT LEFT DISPLACED.  MAINTENANCE RE-SECURED EMERGENCY LIGHT BATTERY COVER AT EMERGENCY EXIT LEFT.  OK FOR SERVICE.
